Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 29, NWS Cheyenne, WY

September 19, 2015

NWS Cheyenne, WY issued this red flag warning at Sep 19, 2015, 7:07 PM MDT. It took effect at Sep 20, 2015, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 19, 2015, 7:07 PM MDT (01:07 UTC)
In effect from
Sep 20, 2015, 12:00 PM MDT
Expired
Sep 20, 2015, 8:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WWUS85 KCYS 200107
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
707 PM MDT SAT SEP 19 2015

...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING
SUNDAY AFTERNOON...

...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING 
MONDAY AFTERNOON...

.DRY AND BREEZY CONDITIONS WILL RETURN SUNDAY AFTERNOON ALONG WITH
WARM LATE SEPTEMBER TEMPERATURES. THE COMBINATION OF WARMER
TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL
FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING SUNDAY
AFTERNOON AND POSSIBLY MONDAY AFTERNOON.

WYZ302-303-308-309-201200-
/O.CAN.KCYS.FW.W.0028.000000T0000Z-150920T0100Z/
/O.UPG.KCYS.FW.A.0023.150920T1800Z-150921T0200Z/
/O.NEW.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/
/O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
707 PM MDT SAT SEP 19 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
302...303 AND 308...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 302...303 AND 308...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. A FIRE
WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON.

* WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...MINIMUM 10 TO 15 PERCENT.

* THUNDERSTORMS...NONE EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ301-200215-
/O.CAN.KCYS.FW.W.0028.000000T0000Z-150920T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
707 PM MDT SAT SEP 19 2015

...RED FLAG WARNING IS CANCELLED FOR GUSTY WEST WINDS AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 301...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE SUBSIDED...ENDING THE POTENTIAL FOR RAPID FIRE SPREAD
TODAY.

$$

WYZ306-201200-
/O.UPG.KCYS.FW.A.0023.150920T1800Z-150921T0200Z/
/O.NEW.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/
/O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/
UPPER NORTH PLATTE RIVER BASIN-
707 PM MDT SAT SEP 19 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
306...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 306...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY AFTERNOON.

* AFFECTED AREA...FIRE WEATHER ZONE 306.

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH FREQUENT GUSTS TO
  30 MPH. 

* HUMIDITY...10 TO 15 PERCENT.

* THUNDERSTORMS...NONE EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
316 
WWUS85 KCYS 200834
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
234 AM MDT SUN SEP 20 2015

...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING
THIS AFTERNOON...

...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING
MONDAY AFTERNOON...

.DRY AND BREEZY CONDITIONS WILL RETURN THIS AFTERNOON ALONG WITH
WARM LATE SEPTEMBER TEMPERATURES. THE COMBINATION OF WARMER
TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL
FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING
TODAY...AND POSSIBLY MONDAY AFTERNOON AS WELL.

WYZ301-202000-
/O.EXA.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
234 AM MDT SUN SEP 20 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 301...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

* AFFECTED AREA...MAINLY THE WESTERN HALF OF CONVERSE COUNTY IN
  FIRE WEATHER ZONE 301.

* WIND...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* THUNDERSTORMS...NONE EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ302-303-306-308-309-202000-
/O.CON.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/
/O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
234 AM MDT SUN SEP 20 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...FIRE WEATHER ZONES 302...303...306...308 AND
  309.

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH FREQUENT GUSTS TO 
  30 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* THUNDERSTORMS...NONE EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
112 
WWUS85 KCYS 201850
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1250 PM MDT SUN SEP 20 2015

...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING
THIS AFTERNOON...

...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING
MONDAY AFTERNOON...

.DRY AND BREEZY CONDITIONS WILL CONTINUE TODAY ALONG WITH WARM
LATE SEPTEMBER TEMPERATURES. THE COMBINATION OF WARMER
TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST
WYOMING TODAY...AND POSSIBLY MONDAY AFTERNOON AS WELL.

WYZ302-303-306-308-309-210300-
/O.CON.KCYS.FW.W.0029.000000T0000Z-150921T0200Z/
/O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
1250 PM MDT SUN SEP 20 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
302...303...306... 308 AND 309... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 302...303...306...308 AND 309...

* AFFECTED AREA...FIRE WEATHER ZONES 302...303...306...308 AND 
  309. 

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* THUNDERSTORMS...NONE EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ301-210200-
/O.CON.KCYS.FW.W.0029.000000T0000Z-150921T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
1250 PM MDT SUN SEP 20 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE
301...

* AFFECTED AREA...FIRE WEATHER ZONE 301.

* WIND...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* THUNDERSTORMS...NONE EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$
063 
WWUS85 KCYS 210153
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
753 PM MDT SUN SEP 20 2015

...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING
MONDAY AFTERNOON...

.DRY AND BREEZY CONDITIONS WILL CONTINUE MONDAY AFTERNOON ALONG
WITH WARM LATE SEPTEMBER TEMPERATURES. THE COMBINATION OF WARM
TEMPERATURES...LOW RELATIVE HUMIDITIES AND GUSTY WINDS MAY CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST
WYOMING.

WYZ302-303-306-308-309-211000-
/O.EXP.KCYS.FW.W.0029.000000T0000Z-150921T0200Z/
/O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
753 PM MDT SUN SEP 20 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 302...303...306...308 AND 309...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
302...303...306...308 AND 309...

* AFFECTED AREA...FIRE WEATHER ZONES 302...303...306...308 AND 
  309. 

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* THUNDERSTORMS...NONE EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ301-210300-
/O.EXP.KCYS.FW.W.0029.000000T0000Z-150921T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
753 PM MDT SUN SEP 20 2015

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE
WEATHER ZONE 301...

WINDS HAVE SUBSIDED AND RELATIVE HUMIDITIES HAVE INCREASED. RAPID
FIRE SPREAD IS NOT LONGER A THREAT TONIGHT. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 19, 6:11 PM MDT, 56 minutes earlier.

Area forecast discussion, Sep 19, 6:11 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
611 PM MDT SAT SEP 19 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 247 PM MDT SAT SEP 19 2015

MAIN CONCERN IN THE NEAR TERM ARE THE FIRE WEATHER CONDITIONS
ACROSS OUR WESTERN AND NORTHERN ZONES OF WYOMING THROUGH 7
PM...THEN AGAIN SUNDAY AFTERNOON AND MONDAY AFTERNOON AS WE SEE A
SURFACE LEVEL LEE SIDE TROUGH FORM UP TIGHTENING THE PRESSURE
GRADIENT ALONG AND WEST OF THE LARAMIE RANGE. SEE FIRE WEATHER
DISCUSSION BELOW FOR ADDITIONAL DETAILS.

OTHERWISE IN THE NEAR TERM...WITH DRY ZONAL FLOW ALOFT IT BOILS DOWN
TO MOSTLY A TEMP AND WIND FORECAST THROUGH MONDAY WITH LITTLE IN THE
WAY OF CLOUDCOVER...VERY MINIMAL RAIN CHANCES...AND GUSTY WEST TO
SOUTHWEST WINDS. GRADUAL WARMING IS EXPECTED THROUGH MONDAY WITH
TEMPS GOING SOME 4 TO 7 DEGREES ABOVE CLIMATE AVERAGES BY MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 247 PM MDT SAT SEP 19 2015

A GENERALLY WARM AND MAINLY DRY WEATHER PATTERN EXPECTED ACROSS
THE CWA WITH UPPER RIDGING BUILDING OVER THE REGION BY THE LATTER
PART OF THE WEEK. BEST CHANCE FOR RAIN WILL BE ABOUT WEDNESDAY AS
A BATCH OF TROPICAL MOISTURE ADVECTS OVER THE AREA IN SWLY UPPER
FLOW AND INTERACTS WITH A RATHER SHEARED OUT SHORTWAVE...WITH THE
SRN MTNS LOOKING TO GET THE BEST ACTIVITY. AFTER THAT THE AIRMASS
DRIES AGAIN AS THE UPPER SYSTEM MOVES NORTHEAST AND UPPER RIDGING
BUILDS NORTHEAST FROM THE DESERT SW. TEMPS REMAINING ABOVE
SEASONAL AVERAGES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 608 PM MDT SAT SEP 19 2015

WINDS WILL BECOME LIGHT THIS EVENING AND REMAIN THAT WAY THROUGH
THE OVERNIGHT HOURS. WINDS WILL PICK UP AGAIN TOMORROW AFTERNOON
WITH GUSTS BETWEEN 20 AND 30 MPH. VFR THROUGH THE TAF PERIOD UNDER
CLEAR SKIES.

&&

.FIRE WEATHER...
ISSUED AT 247 PM MDT SAT SEP 19 2015

GUSTY WEST WINDS 20 TO 30 MPH WITH LOW RELATIVE HUMIDITY AROUND 15
PERCENT WILL CONTINUE ACROSS SEVERAL SOUTHEAST WYOMING ZONES UNTIL
SUNSET TODAY...WITH SIMILAR CONDITIONS POSSIBLE AGAIN SUNDAY
AFTERNOON AND MONDAY AFTERNOON. KEPT RED FLAG WARNING GOING WHERE
POSTED BY THE PREVIOUS SHIFT AND ADDED WYOMING ZONE 309 AS SOME
REPORTS GOING UP THE HILL BETWEEN CHEYENNE AND LARAMIE ARE AT
10 TO 15 PERCENT RH WITH GUSTY WEST DOWNSLOPE WINDS 20 TO 30 MPH.
PERIODS OF GUSTY WINDS EXPECTED ACROSS THE WESTERN NEBRASKA
PANHANDLE EACH AFTERNOON...BUT HUMIDITY LEVELS WILL BE ABOVE
CRITICAL THREASHOLDS OVER THERE THROUGH MONDAY. WE ISSUED A FIRE
WEATHER WATCH FOR SUNDAY AFTERNOON AND MONDAY AFTERNOON FOR PARTS
OF THE SOUTH LARAMIE RANGE AS WELL AS PORTIONS OF CARBON COUNTY.
FORECASTERS EXPECT HUMIDITY LEVELS WILL RISE A BIT REGION-WIDE
GOING INTO TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR WYZ301>303-308-
     309.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR WYZ302-303-306-308-309.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR WYZ302-303-306-308-309.

NE...NONE.
&&

SHORT TERM...JG
LONG TERM...RE
AVIATION...SML
FIRE WEATHER...JG
Hazardous weather outlook, Sep 19, 11:23 AM MDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1123 AM MDT SAT SEP 19 2015

WYZ101>119-201100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1123 AM MDT SAT SEP 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-201100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1123 AM MDT SAT SEP 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.